# SDR HNAA2018123100331

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 47,304 hours, 40,546 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  604     36-21  1913091  28DEC18  PHL  CLOSE
      BLEED ONE LEAK MESSAGE AND INSCRIPTION DISPLAYED CAP
      T RAN QRH MESSAGE EXTINGUISHED. (ADDED: EICAS MESSAG
      E AND LEAK INSCRIPTION DISPLAYED)   28573    00 JBU
FACT  28DEC18  04:57  PHL
            OPS CHECK OF BLEED 1 LEAK IAW EMB AMM 36-00-000700-8
            03-A/800. CHECKED FOR LEAKED AND INSPECTED BLEED LIN
            ES. NO DEFECTS NOTED. OPS CHECK GOOD OK FOR SERVICE
            AT THIS TIME.
